Asymptotic formulas for solitary waves in the high-energy limit of FPU-type chains

Michael Herrmann, Karsten Matthies

Research output: Contribution to journalArticle

  • 2 Citations
LanguageEnglish
Pages2767-2789
JournalNonlinearity
Volume28
Issue number8
Early online date10 Jul 2015
DOIs
StatusPublished - Aug 2015

Cite this

Asymptotic formulas for solitary waves in the high-energy limit of FPU-type chains. / Herrmann, Michael; Matthies, Karsten.

In: Nonlinearity, Vol. 28, No. 8, 08.2015, p. 2767-2789.

Research output: Contribution to journalArticle

@article{94789b8c006048a69fd1e179dd5803bd,
title = "Asymptotic formulas for solitary waves in the high-energy limit of FPU-type chains",
author = "Michael Herrmann and Karsten Matthies",
year = "2015",
month = "8",
doi = "10.1088/0951-7715/28/8/2767",
language = "English",
volume = "28",
pages = "2767--2789",
journal = "Nonlinearity",
issn = "0951-7715",
publisher = "IOP Publishing",
number = "8",

}

TY - JOUR

T1 - Asymptotic formulas for solitary waves in the high-energy limit of FPU-type chains

AU - Herrmann,Michael

AU - Matthies,Karsten

PY - 2015/8

Y1 - 2015/8

UR - http://dx.doi.org/10.1088/0951-7715/28/8/2767

U2 - 10.1088/0951-7715/28/8/2767

DO - 10.1088/0951-7715/28/8/2767

M3 - Article

VL - 28

SP - 2767

EP - 2789

JO - Nonlinearity

T2 - Nonlinearity

JF - Nonlinearity

SN - 0951-7715

IS - 8

ER -